# SDR SWAA2016020448659

- Difficulty date: January 27, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 68,104 hours, 54,634 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550820
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FLAP OUTBOARD TRACK FAIRING INBOARD AFT SUPPORT ANGLE CRACKED.  R&R ANGLE IAW SRM AND DWG.
